# SDR 99ZZZX2555

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Plug
- Part number: 51161
- Condition: Broken
- Location: Mlg
- Component: Pneudraulics, 5059
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLUG IS BROKEN BETWEEN THE TOP OF THE THREADS AND THE GRIP.  MADE OF ALUMINUM ALLOY.  REPLACED WITH STEEL PLUG.
